# SDR HNAA2012080100886

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 58,865 hours, 65,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY LIGHT ON OUTSIDE OF FUSELAGE IS DIM.  R & R BULB. OPS CHECKED GOOD.
